I've been sick for over 30 years and was finally diagnosed 2 1/2 years ago after being misdiagnosed by a ridiculous amount of doctors. I've been on many different antibiotics and other treatments and now, 2 1/2 years later, I'm actually feeling GREAT! I had lost all hope a few months ago and swore that I'd never be feeling any better. Then the magic happened...
Due to insurance company issues, my pain medicine, Opana, was no longer being covered. I had to come off of it and going through the withdrawals was the worst I've ever felt in my life. I wouldn't wish that on my worst enemies. That was just over a month ago and I think I'm at the end of that misery, but now the pain is GONE! I can walk up stairs again and my constant nausea is no longer. I still have some cognitive issues and other minor symptoms, but the worst is over.
I started the salt/C protocol a few weeks back and I think that may be helping, but I'm not herxing so I don't know for sure. All I do know is that I am feeling better than I have in years and I was the last person to believe that this would happen.
I sincerely believe that with the proper treatment and lots of time that Lyme disease can be managed and we can all be symptom free. Now I do know that people relapse, so I plan on staying on my current treatment for a long time even though I don't have very many symptoms. I don't know if it will ever be completely cured, but if I can feel this good the majority of the time I'll be happy.
I do suggest that anyone that is taking any opiods try to come off of them slowly and get help from someone who knows how to treat the withdrawals. I did it on my own and thought I wasn't going to make it, but it does get much better in the end. Opana is an evil drug that really does a number on you. It's amazing that something that is supposed to relieve the pain can cause so much of it. If you are taking Opana or any other opioid, then it's possible that many of your symptoms are being caused by or enhanced by the drug. I started going through withdrawals 15 to 20 minutes after taking the pills and I didn't know it. I just thought it was the Lyme. Don't lose hope like I did. You can feel better. If anyone needs help or wants any information on what I went through with the withdrawals, email me and I'll do my best to help. Sometimes all it takes is support from someone who's been through it. Don't get me wrong. It will be miserable, but once that's over, you will feel better. There are better ways to deal with pain than with drugs. Plus you'll know if your Lyme treatment is working and not be confused by the pain medicine's evil side effects.
Good luck to all of you and I hope that this story can help some of you.